Nous considérons une population soumise à
We consider a population which is submitted to
Accepté le :
Publié le :
Ségolen Geffray 1
@article{CRMATH_2007__344_7_457_0, author = {S\'egolen Geffray}, title = {Estimation dans un mod\`ele de risques concurrents \'eventuellement d\'ependants en pr\'esence de censure}, journal = {Comptes Rendus. Math\'ematique}, pages = {457--460}, publisher = {Elsevier}, volume = {344}, number = {7}, year = {2007}, doi = {10.1016/j.crma.2007.02.011}, language = {fr}, }
TY - JOUR AU - Ségolen Geffray TI - Estimation dans un modèle de risques concurrents éventuellement dépendants en présence de censure JO - Comptes Rendus. Mathématique PY - 2007 SP - 457 EP - 460 VL - 344 IS - 7 PB - Elsevier DO - 10.1016/j.crma.2007.02.011 LA - fr ID - CRMATH_2007__344_7_457_0 ER -
Ségolen Geffray. Estimation dans un modèle de risques concurrents éventuellement dépendants en présence de censure. Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 457-460. doi : 10.1016/j.crma.2007.02.011. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2007.02.011/
[1] An empirical transition matrix for nonhomogeneous Markov chains based on censored observations, Scand. J. Statist., Volume 5 (1978), pp. 141-150
[2] Universal gaussian approximations under random censorship, Ann. Statist., Volume 24 (1996), pp. 2744-2778
[3] A new method for proving weak convergence results applied to nonparametric estimators in survival analysis, Stochastic Process. Appl., Volume 90 (2000), pp. 327-334
[4] Laws of the iterated logarithm for censored data, Ann. Probab., Volume 27 (1999), pp. 2042-2067
[5] Dropping continuity and independence assumptions in random censorship models, Studia Sci. Math. Hungar., Volume 15 (1980), pp. 381-389
[6] Convergence en loi des suites d'intégrales stochastiques sur l'espace
[7] Strong and weak representations of cumulative hazard function and Kaplan–Meier estimators on increasing sets, J. Statist. Plann. Inference, Volume 42 (1994), pp. 315-329
[8] U-statistic processes: a martingale approach, Ann. Probab., Volume 22 (1994), pp. 1725-1744
Cité par Sources :
Commentaires - Politique